The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.22 NO.1 / 1982 )
home Erratum to "Harmonic Pseudometric and the Product Property of Pseudometric"
Pages 149-149
S. M. Kim,
home Remarks on Some Localized Separation Axioms and Their Implicaitons
Pages 141-148
Mashhour A. S, Hasanein I. A., Farrag A. S.,
home On a Two-Dimesiional $H-H$ Integral Transform (II)
Pages 313-140
R. K. Agrawal,
home Recurrences for the $H$-Function of Two Variables
Pages 117-121
O. P. Garg, V. K. Rastogi,
home A Note on Tree-Like Spaces and the Regular Wallman Property
Pages 113-115
K. Misra,
home A Note on Pairwise $s-Normal $ Spaces
Pages 109-112
Takashi Noiri,
home Some Generating Functions for a New Class of Polynomials
Pages 103-107
A. N. Srivastava,
home Fixed Ponts in $L$-Spaces
Pages 97-102
J. Achari,
home Substitution Theorems for the Two-Dimensional Laplace Transform I
Pages 89-96
P. N. Indurkar, R. K. Saxena,
home Multilateral Generating Functions for the Products of Hypergeometric Polynomials and Several Generalized Hypergeometric Functions
Pages 79-88
H. C. Madhekar, N. K. Thakare,
home Fixed Point Theorems for Point-To-Point and Pint-To-Set Maps in Banach Space
Pages 67-77
Sompop Swaitdiret,
home Some Characterizations of Spaces by Embeddings in $\beta X$
Pages 61-65
Young Soo Jo, Hyong Gu Baeg,
home A New Closure Operator for Non-$T_1$ topologies
Pages 55-60
William Dunham,
home A Note on the H-Function of Several Complex Variables
Pages 53-54
Chandra K. Sharma,
home Generalized Units: The Point-Like Sets
Pages 45-52
Piyush Bhatt, Darshan Singh,
home On Holomorphically Projective Transformations of Holomorphically Projective Recurrent Kahler Spaces
Pages 29-40
R. S. Sinha, H. C. Lai,
home Operational Formulae Associated with a Class of Generalized Polynomials
Pages 21-27
P. C. Munot, Renu Mathur,
home An Application of the Fractional Calculus
Pages 15-19
Shigeyoshi Owa,
home The $T_\theta$-Topology and Faintly Continuous Functions
Pages 7-14
Paul E. Long, Larry L. Herrington,
home Isometric Embeddings of Lorentzian Manifolds by the Solutions of the D'Alembertian Equation
Pages 1-5
Jong-Chul Kim,